# SDR GTIA040069

- Difficulty date: January 18, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION ON FLOORBOARD STATION 826 TO 1003 RBL 44 TO 54.  UPON FURTHER INVESTIGATION CRACK FOUND AROUND SCREW HOLE.  FABRICATED DOUBLER AND REMOVED CRACK.  INSTALLED DOUBLER AND FILLER.  (M)
